X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

What do withdrawals from opiates feel like?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. What do withdrawals from opiates feel like?

Asked: 2018-06-01 18:38:57

2

20

Answered: 2018-06-02 02:07:53

Yes, your suspicions are correct. When you’re addicted to an opiate substance like prescription painkillers, your body will react when it goes too long without a dose. You may feel irritable, sweaty, sore and sick to your stomach.

5

Answered: 2018-06-03 08:00:31

You’re right in that opiate withdrawal makes you feel sick. When you’re addicted and you don’t have opiates in your system, you may experience symptoms like runny nose, fever, nausea, vomiting, diarrahea and abdominal cramping. It’s no fun, but neither is continuing this cycle for years to come. Rehab is your best bet.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!